# SDR AU990018

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: MS295262
- Condition: Missing
- Location: Fuel Cell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CAP WAS MISSING AND FUEL PANEL OPEN.  FOUND FOLLOWING AIRCRAFT ARRIVAL.
